Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with initial stage of lumbar canal stenosis, have acidity after taking Thioceclo, Carnisure, Pantocid d, pain and swelling after calcium and vitamin injections. How can I relieve this?

Hello doctor, I am a 20 yr old girl and I am suffering from Lumbar canal stenosis of initial stage. The doctor has given me three medicines THIOCECLO,CARNISURE and PANTOCID D and along with these I am given calcium and vitamins injections alternatively for 10 days. I would like to take your sincere advice on this and also if the above medicines are good for me because I am starting to have acidity problems because the medicines are hard. Also the vitamins injections are really painful and caused a little swelling the last time I had them.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.You are undergoing the conservative therapy for lumbar stenosis. Usually Physical therapy muscle relaxants and analgesics like thioceclo Carnisure for increasing muscle mass and reducing fatigue is given as conservative therapy.You should take thioceclo only after proper meals otherwise it causes gastric irritation and heart burn.Pantocid D should be taken 1 to half hour before meals.If not helping again then consult your doctor to change the medication.Hope this may help you.
Let me know if you have any further query.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor